I have had strange episodes for 5 or so years now. They started with vision disturbance, facial drop, and weakness, numbness and tingling on right side, tremors inside, jerky body movements, shaking hands, eye twitch and drooling on right side . Afterwards for 1 or 2 days I have a unbalanced walk, shakey handwriting. At first they were once a year, but now they are every couple months. Since these episodes have started I have joint aches that go from joint to joint, memory loss, confusion, trouble thinking, fatigue, weight gain, tingling in right arm and hand, severe lower back pain at times and flutters in chest. I've had MRI's that showed lesions, CT showed nothing, heart ultrasound that showed nothing, blood work showed high cholesterol. Am on Vytorin and asprin. Dr. thought it might have been MS-but the lesions are in the wrong area of the brain, TIA's-asprin. The last desicion is migranes, but the medicine made it worse. It has now started on my left side. I can't help but wonder what's next. Any ideas where to go from hear?
Bell's Palsy is paralysis of the facial muscles.
It is caused by infection/inflammation of the cranial nerve that goes to the face.
One of the things that can cause this is infection of the cranial nerve with the bacteria that causes Lyme Disease.
The other symptoms sound very much like Lyme Disease.
My mother has almost exactly those same symptoms. There is a place in our cheek where the cartoid artery splits. As we get older, this narrows. In our family, this "Y" tends to sit high in the cheek causing "mini strokes" as we get older (my Mom's started when she was in her early 50's). MRIs don't often pick this up because the small clot that gets caught in the "Y" has already moved on.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.